MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Codes Break (1069); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable investigation finding of side car rx pushback.H10: the returned trapezoid rx basket was analyzed, and a product analysis observed the side car rx was torn and pushed back.The reported event was confirmed.With all the available information, the problems of side car rx could have occurred due to excessive manipulation or force applied to the handle when trying to open the basket.Additionally, if a guidewire was used through the side car rx and got stuck, attempts to pull it out could cause the side car rx to tear or become pushed back.Therefore, the most probable root cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During procedure, the sheath of the trapezoid rx was broken.Another trapezoid rx was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation finding of side car rx pushback.Please see block h10 for full investigation details.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18999414
Report Number3005099803-2024-01252
Device Sequence Number14195507
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public08714729296386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2024
Device Model NumberM00510870
Device Catalogue Number1087
Device Lot Number0032933564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown